# SDR HALA2009051400178

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,424 hours, 16,696 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BOTH AFT FAN EXH 1 AND FAN EXH 2 CAME ON POWER TRANSFER "EICAS MSG".  RESET CB AND OPS CKD, SYS CKD OK.  A/C OK FOR SERVICE.
